# SDR 2002UALA01270

- Difficulty date: July 31, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N339UA
- Make and model: Boeing 737322
- Aircraft serial: 24243
- Aircraft time: 42,066 hours, 22,996 cycles
- Engine: Ge CFM56*
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CREW REPORTED ELECTRICAL SMELLING SMOKE FIRST SEEN AT CENTER AISLE DROP CEILING PANEL JUST FWD OF AFT GALLEY.  OPERATED ALL EQUIPMENT, LIGHTS, LAV FLUSH ETC AND OBSERVED AREA DURING FERRY FLIGHT.  NO ODOR OR VISIBLE SMOKE DETECTED.
